# SDR UALA2011041501830

- Difficulty date: April 14, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 32,150 hours, 13,975 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 186
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT INOP.  REPLACED CARGO COMP TEMP SENSOR, NO HELP.  TRIED CARGO HEAT CONTROLLER 10HC, NO HELP.  REINSTALLED ORIGINAL CONTROLLER.  CARGO HOT AIR VALVE WILL NOT OPEN.  CANNOT REGULATE TEMP USING CARGO HEAT SELECTOR.  REPLACED AFT CARGO PIT TEMP SENSOR, HOT AIR VALVE, PRESS REG VLV, NO HELP.  SWAPPED OUT CONTROLLER, NO HELP.  AFT CARGO DOOR BEING OPEN INHIBITS AFT CARGO HEAT.  POSSIBLE DOOR SW FAULT, 12MJ PCN 565-1759.  REPLACED LGCIU NR 1.  OPS CHECKS OKAY.
